# SDR F3LA98014

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 895/901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 43 - DURING CIRCUMFERENTIAL SPLICE INSPECTION, WORK CARD 7-0126 (AD92-25-09), INSPECTION REPORTED BULGING OF SKIN (CORROSION) AT STATION 901, S23R AND S24R, AND STATION 895, STRINGER 25R.  MAINTENANCE REPAIRED CORRODED AREAS PER SRM 53-30-1, PAGE 3 (FIG 1) AND PAGE 5.  (M)
